# SDR GTIA050253

- Difficulty date: September 12, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB CRACKED STATION 212 L15L.  REMOVED DAMAGED AREA.  FABRICATED REPAIR DOUBLR AND FILLER.  TREATED, PRIMED AND INSTALLED REPAIR DOUBLER.  (M)
